# SDR UPS02438457

- Difficulty date: May 9, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N682UP
- Make and model: Boeing 747121
- Aircraft serial: 20349
- Aircraft time: 95,929 hours, 24,524 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C M/D- RT BS 2231 FRAME REVEAL FOUND CRACK AT REVEAL CUTOUT BETWEEN S24R AND S25R.  M/D- RT BS 2231 S24R & S25R FRAME REVEAL REPAIRED AS PER SRM 51-40-02 FIG 1.
